# SDR CA080401001

- Difficulty date: March 27, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Wire
- Part number: W31G1120
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) ABOUT 20 MINUTES BEFORE EXPECTED ARRIVAL , RECEIVED THAT THERE WAS REV UNLOCKED MESSAGE ON EICAS IN FLIGHT, THE CREW ACCORDING TOOK QUICK CHECKLIST OPERATION, SHUTDOWN THE LT ENGINE MANUALLY, DID SINGLE ENGINE LANDING PROCEDURES.  STARTED THE TROUBLESHOOTING. CHECKED THE PDU, ETC. FINALLY, FOUND THE PROBLEM, THE WIRE OF THE W31G/1/1-20 OF THROTTLE LOCKOUT THROTTLE LOCKOUT WAS BROKEN, THE BROKEN WIRE WAS TOO SHORT,  (ALL THE WIRE SHOULD HAVE THE SAME LENGTH NORMALLY) THEY SHOULD BE RIGGED TO MAKE SURE EVERYTHING WOULD BE OK, WE CHANGED THE THROTTLE LOCKOUT MICROSWITCH REF AMM78-37-01, AND REF ESPM20-16-10C, DID THE SOLDER SLEEVE WIRE SPLICING OF THROTTLE LOCKOUT MICROSWITCH, TESTING IS NORMAL BETWEEN EVERY PIN. THEN RAN THE ENGINE 10 TIMES, THERE IS NO FAULT OR FAILURE MESSAGE, AND DID THE TASK OF PUT THE AC IN A WEIGHT OFF WHEELS CONFIGURATION WITH THE AC ON THE GROUND REF AMM32-61-00-860-801, CHECKING AND TESTING ARE OK. THUS, THE TROUBLESHOOTING IS OVER. (TC NR 20080401001)
